MAUDE Adverse Event Report: COVIDIEN 400 DENTAL NDL 30SH; NEEDLE, DENTAL

COVIDIEN 400 DENTAL NDL 30SH; NEEDLE, DENTAL
Model Number 8881400074
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/24/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
The customer reported that the tips of the device are breaking off.There was no harm to the patient.

Brand Name
400 DENTAL NDL 30SH
Common Device Name
NEEDLE, DENTAL
Manufacturer (Section D)
COVIDIEN
2010 east international speedw
deland FL 32724
MDR Report Key9290267
Report Number1017768-2019-00727
Device Sequence Number16670320
Product Code DZM
UDI-Device Identifier10884521002746
UDI-Public10884521002746
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/07/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number8881400074
Device Catalogue Number8881400074
Device Lot Number914060
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/24/2019
Initial Report FDA Received Date11/07/2019
Patient Sequence Number1